# SDR CALA2017063002064

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 73,813 hours, 28,227 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: 7385
- Condition: No Test
- Location: L1 Door Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED EXT LOAD FWD L. REMOVED AND REPLACED FWD LT SLIDE PACK ASSY IAW AMM 25-62-44-400 -006-A OPS PASSED
